# SDR 2002UALA00085

- Difficulty date: January 13, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 41,080 hours, 21,352 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FORWARD CREASE BEAM NUMEROUS AREAS OF CORROSION FOUND FROM STATION 290 TO STA 358 WL 208 RBL 53 TO RBL 67.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CREASE BEAM.
